Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 16, 2021, 4:22 PM CDT. It took effect at Apr 17, 2021, 7:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2021, 4:22 PM CDT (21:22 UTC)
- In effect from
- Apr 17, 2021, 7:00 AM CDT
- Expired
- Apr 18, 2021, 3:36 AM CDT
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
177 WHUS74 KLCH 162122 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 422 PM CDT Fri Apr 16 2021 GMZ450-470-170530- /O.NEW.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 422 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 7 AM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-472-170530- /O.NEW.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 422 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...From 4 PM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-170530- /O.NEW.KLCH.SC.Y.0025.210418T0000Z-210418T0900Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 422 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...From 7 PM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
050 WHUS74 KLCH 170225 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 925 PM CDT Fri Apr 16 2021 GMZ452-472-171100- /O.EXT.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 925 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...From 7 AM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-171100- /O.EXT.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 925 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...From 4 PM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-470-171100- /O.CON.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 925 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 7 AM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
920 WHUS74 KLCH 170922 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 422 AM CDT Sat Apr 17 2021 GMZ450-452-470-472-171730- /O.CON.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 422 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 7 AM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-171730- /O.CON.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 422 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT SUNDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...From 4 PM Saturday to 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
542 WHUS74 KLCH 172000 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 300 PM CDT Sat Apr 17 2021 GMZ450-452-470-472-180800- /O.CON.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 300 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-180800- /O.CON.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 300 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
764 WHUS74 KLCH 180158 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 858 PM CDT Sat Apr 17 2021 GMZ450-452-455-470-472-475-180900- /O.CON.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 858 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Coastal waters from Cameron LA to High Island TX out 20 NM, Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
710 WHUS74 KLCH 180836 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 336 AM CDT Sun Apr 18 2021 GMZ450-452-455-470-472-475-180945- /O.CAN.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 336 AM CDT Sun Apr 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 3:48 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 16, 3:48 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
348 PM CDT Fri Apr 16 2021
.DISCUSSION...
Scattered showers are seen across the forecast area this
afternoon. No severe storms, in fact so far no lightning.
Temperatures are mainly in the 60s, so instability may be lacking
for the lightning aspect.
Will continue the flash flood watch for the LA parishes through
tomorrow afternoon. There will be one round of rain with embedded
thunderstorms starting now through the evening, tapering off as we
get close to daybreak on Saturday.
Another round of rain with embedded thunderstorms is expected to
develop during the day on Saturday as another mid level shortwave
moves west to east across the coast. This activity will taper off
Saturday night.
The POPs stay low Monday through Thursday. Another shortwave does
move across our area on Tuesday, but so far models have been
hesitant to add precip. It could be an overrunning precip event,
so will monitor as we get closer to that time frame.
Otherwise, the next rain maker starts Thursday night into Friday
next week. That far out reliability is on the low side for
specifics. Stay tuned as we get closer to see how it pans out.
Temperatures-wise we will stay on the cool side for much of the
period.
&&
.MARINE...
Winds and seas will increase behind the front, starting around
daybreak on Saturday. A small craft advisory is in place. Conditions
should improve by Sunday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 57 67 50 71 / 90 30 30 10
LCH 62 68 53 70 / 70 50 50 10
LFT 62 69 54 70 / 80 50 50 10
BPT 60 66 53 70 / 70 50 40 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Saturday afternoon for LAZ027>033-
041>045-052>055-073-074.
TX...None.
GM...Small Craft Advisory from 7 PM Saturday to 4 AM CDT Sunday for
GMZ455-475.
Small Craft Advisory from 7 AM Saturday to 4 AM CDT Sunday for
GMZ450-470.
Small Craft Advisory from 4 PM Saturday to 4 AM CDT Sunday for
GMZ452-472.
Small Craft Exercise Caution from Saturday morning through late
Saturday night for GMZ430-432-435.
&&
PUBLIC...15Hazardous weather outlook, Apr 16, 4:00 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 400 PM CDT Fri Apr 16 2021 TXZ180-201-215-216-259>262-172100- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 400 PM CDT Fri Apr 16 2021 This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...This afternoon and tonight. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Flash flooding will also be a threat. The threat for severe weather and flash flooding will end late tonight as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>033-041>045-052>055-073-074-172100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- 400 PM CDT Fri Apr 16 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and west central Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Flash flooding will also be a threat. The threat for severe weather and flash flooding will end late tonight as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-475-172100- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 400 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 4 AM CDT SUNDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Frequent lightning will be a concern as well. The threat for hazardous weather will end late tonight as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-172100- Sabine Lake-Calcasieu Lake-Vermilion Bay- 400 PM CDT Fri Apr 16 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Frequent lightning will be a concern as well. The threat for hazardous weather will end late tonight as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ452-472-172100- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 400 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT SUNDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Frequent lightning will be a concern as well. The threat for hazardous weather will end late tonight as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-470-172100- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 400 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT SUNDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered to widespread showers and thunderstorms will persist through tonight. A few of these storms could be strong to severe with damaging winds and large hail being the primary threats. Frequent lightning will be a concern as well. The threat for hazardous weather will end late tonight as a cold front moves through the area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 11:57 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 48 min |
| Apr 16, 3:06 AM CDT | Special Weather Statement | LCH | Evangeline | 24 min |
| Apr 16, 3:11 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 34 min |
| Apr 16, 3:30 AM CDT | Special Weather Statement | LCH | Evangeline | 45 min |
| Apr 16, 3:44 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 31 min |
| Apr 16, 4:12 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 33 min |
| Apr 16, 4:13 AM CDT | Special Weather Statement | LCH | Saint Landry | 47 min |
| Apr 16, 4:33 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 42 min |
| Apr 16, 5:11 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 64 min |
| Apr 16, 10:34 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 57 hr |
| Apr 15, 11:20 PM CDT | Special Weather Statement | LCH | Jasper, Tyler | 40 min |
| Apr 16, 1:59 AM CDT | Special Weather Statement | LCH | Jasper, Tyler | 31 min |
| Apr 16, 2:35 AM CDT | Special Weather Statement | LCH | Jasper, Newton | 25 min |
| Apr 16, 2:43 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 32 min |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.